MAUDE Adverse Event Report: VIVE HEALTH VIVE HEALTH; All terrain Knee walker

VIVE HEALTH VIVE HEALTH; All terrain Knee walker
Model Number MOB1019
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported a safety incident involving the all terrain knee walker.While in use, the brake system failed, causing the customer to fall.There is a damaged/broken brake component as well as visible facial injury sustained from the fall.
 
Additional Manufacturer Narrative
A thorough review of our historical safety data confirms that this is the first time an issue of this nature has been reported for this device, suggesting it is an isolated incident.Upon initial contact, the customer's primary request was for a full product replacement.Vive health has reached out to the customer to offer further support and gather more clinical details; however, the customer has not mentioned whether any medical intervention was required, nor have they provided sufficient information to complete a full technical evaluation.

Brand Name
VIVE HEALTH
Common Device Name
All terrain Knee walker
Manufacturer (Section D)
VIVE HEALTH
8955 fontana del sol way
naples FL 34109
MDR Report Key50141193
Report Number50141193
Device Sequence Number15790083
Product Code ITJ
UDI-Device Identifier00818323022896
UDI-Public00818323022896
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Type of Report Initial
Report Date (Section B) 04/09/2026
Report Date (Section F) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberMOB1019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/09/2026
Date Report to Manufacturer04/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale